Generalized matrix Euclidean algorithms for solving diophantine equations and associated problems

Jason Sheng-Hon Tsai, S. S. Chen, L. S. Shieh

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Based on the matrix fraction descriptions of multi-variable control systems, this paper presents the generalized matrix Euclidean algorithms for solving Diophantine equations and associated problems. A chain rule is developed for finding the greatest common right(left) divisor of two square(non-square) polynomial matrices and the irreducible right(left) matrix fraction description from the reducible or irreducible left(right) matrix fraction description. Also, the development of multi-variable pole-assignment controllers are discussed for engineering applications.

Original languageEnglish
Pages (from-to)55-72
Number of pages18
JournalComputers and Mathematics with Applications
Volume25
Issue number12
DOIs
Publication statusPublished - 1993 Jan 1

Fingerprint

Euclidean algorithm
Diophantine equation
Multivariable Control
Pole Assignment
Chain rule
Polynomial Matrices
Multivariable Systems
Multivariable control systems
Engineering Application
Divisor
Control System
Poles
Controller
Polynomials
Controllers

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this

@article{06d96a10e2a14a87b223b2b9e8001499,
title = "Generalized matrix Euclidean algorithms for solving diophantine equations and associated problems",
abstract = "Based on the matrix fraction descriptions of multi-variable control systems, this paper presents the generalized matrix Euclidean algorithms for solving Diophantine equations and associated problems. A chain rule is developed for finding the greatest common right(left) divisor of two square(non-square) polynomial matrices and the irreducible right(left) matrix fraction description from the reducible or irreducible left(right) matrix fraction description. Also, the development of multi-variable pole-assignment controllers are discussed for engineering applications.",
author = "Tsai, {Jason Sheng-Hon} and Chen, {S. S.} and Shieh, {L. S.}",
year = "1993",
month = "1",
day = "1",
doi = "10.1016/0898-1221(93)90186-Y",
language = "English",
volume = "25",
pages = "55--72",
journal = "Computers and Mathematics with Applications",
issn = "0898-1221",
publisher = "Elsevier Limited",
number = "12",

}

Generalized matrix Euclidean algorithms for solving diophantine equations and associated problems. / Tsai, Jason Sheng-Hon; Chen, S. S.; Shieh, L. S.

In: Computers and Mathematics with Applications, Vol. 25, No. 12, 01.01.1993, p. 55-72.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Generalized matrix Euclidean algorithms for solving diophantine equations and associated problems

AU - Tsai, Jason Sheng-Hon

AU - Chen, S. S.

AU - Shieh, L. S.

PY - 1993/1/1

Y1 - 1993/1/1

N2 - Based on the matrix fraction descriptions of multi-variable control systems, this paper presents the generalized matrix Euclidean algorithms for solving Diophantine equations and associated problems. A chain rule is developed for finding the greatest common right(left) divisor of two square(non-square) polynomial matrices and the irreducible right(left) matrix fraction description from the reducible or irreducible left(right) matrix fraction description. Also, the development of multi-variable pole-assignment controllers are discussed for engineering applications.

AB - Based on the matrix fraction descriptions of multi-variable control systems, this paper presents the generalized matrix Euclidean algorithms for solving Diophantine equations and associated problems. A chain rule is developed for finding the greatest common right(left) divisor of two square(non-square) polynomial matrices and the irreducible right(left) matrix fraction description from the reducible or irreducible left(right) matrix fraction description. Also, the development of multi-variable pole-assignment controllers are discussed for engineering applications.

UR - http://www.scopus.com/inward/record.url?scp=38249002639&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249002639&partnerID=8YFLogxK

U2 - 10.1016/0898-1221(93)90186-Y

DO - 10.1016/0898-1221(93)90186-Y

M3 - Article

AN - SCOPUS:38249002639

VL - 25

SP - 55

EP - 72

JO - Computers and Mathematics with Applications

JF - Computers and Mathematics with Applications

SN - 0898-1221

IS - 12

ER -